# SDR PNSA990403

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- System (JASC): 2460 · DC Power Distribution System
- Part: Bus
- Condition: Disconnected
- Location: Left
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

DURING TAXI FOR TAKEOFF, LT MAIN BUS DISCONNECTED.  AIRCRAFT RETURNED TO GATE.  AFTER REPEATED ATTEMPTS TO DUPLICATE THE PROBLEM, NO FAULT COULD BE FOUND.
